# SDR DALA2024112511187

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,596 hours, 6,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SCUFF PLATE FASTENER HOLE 8OL HAS CORROSION AT THE HOLE AND SURROUNDING SURFACE. (P)(M). SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 060-0001:5331-01297-02C/004 00238 COMPLIED WITH ER/A 621911-14 PRI REV 0, REV 1, AND ER/A 621911- 14 REV ORIGINAL. ORIGINAL THICKNESS: 0.125" .MAX REMOVED THICKNESS: 0.035" . MINIMUM REMAINING THICKNESS: 0.090". (LP# 0671629)
